Inequalities Involving Maps of Finite Sets.

Victor J. Baston

Mathematische Zeitschrift (1981)

  • Volume: 177, page 207-210
  • ISSN: 0025-5874; 1432-1823

How to cite


Baston, Victor J.. "Inequalities Involving Maps of Finite Sets.." Mathematische Zeitschrift 177 (1981): 207-210. <>.

author = {Baston, Victor J.},
journal = {Mathematische Zeitschrift},
keywords = {ring of subsets; monotone increasing functions},
pages = {207-210},
title = {Inequalities Involving Maps of Finite Sets.},
url = {},
volume = {177},
year = {1981},

AU - Baston, Victor J.
TI - Inequalities Involving Maps of Finite Sets.
JO - Mathematische Zeitschrift
PY - 1981
VL - 177
SP - 207
EP - 210
KW - ring of subsets; monotone increasing functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.